Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Stopping Then Restaring A Medication Can Cause iowamoo

Posted by Zyprexa on June 3, 2014, at 18:01:16

In reply to Re: Stopping Then Restaring A Medication Can Cause, posted by iowamoo on June 3, 2014, at 9:38:37

Its not that it was doing nothing for the whole time, it just was not working as good as it was before the abilify. I knew it would work out because I had tried a much shorter trial of abilify before and was confidant that it would work. Besides what other option did I have? Nothing works as good as zyprexa for me.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[1066413]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Zyprexa thread:1066198
URL: http://www.dr-bob.org/babble/20140512/msgs/1066413.html